MathSciNet Relay Station
MathSciNet bibliographic data
MR2345333 (2010i:46095) 46L51 (46L30 47D06 58J42 58J52)
Carey, Alan L.; Rennie, Adam; Sedaev, Aleksandr; Sukochev, Fyodor The Dixmier trace and asymptotics of zeta functions. J. Funct. Anal. 249 (2007), no. 2, 253–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement